# SDR AALA202109145912

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737-8
- Aircraft serial: 44475
- Aircraft time: 1,400 hours, 618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING AT SEAT 31C HAS BECOME DETACHED. REMOVED AND REPLACED ESCAPE PATH LIGHTING SHROUD PER AMM 25-22-00.
